# SDR FDEA201111174959

- Difficulty date: November 17, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-28A
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fill Port
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TANK OVERWING FILL PORT FAILED FUNCTIONAL BONDING CHECK.
